# SDR AALA201802129058

- Difficulty date: January 20, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: F2531002520000
- Condition: Corroded
- Location: Frame 15-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON HARD POINT FITTING BETWEEN FR15 AND FR17, AND Y-953, AND Y-1456. REPLACED HARD POINT FITTING PER SRM A330 51-72-11 AND DRAWING F25310032.
